Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 756376, 7 pages
http://dx.doi.org/10.1155/2014/756376
Research Article

Somewhat Slightly Generalized Double Fuzzy Semicontinuous Functions

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor, Malaysia
2College of Education, Tikrit University, Iraq
3Department of Mathematics, College of Science in Al-Zulfi, Majmaah University, Al-Zulfi, Saudi Arabia
4Department of Mathematics, Faculty of Science, South Valley University, Qena, Egypt

Received 18 April 2014; Revised 26 May 2014; Accepted 27 May 2014; Published 12 June 2014

Academic Editor: Nawab Hussain

Copyright © 2014 Fatimah M. Mohammed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. J. A. Goguen, “L-fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 18, no. 1, pp. 145–174, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. T. Kubiak, On fuzzy topologies [Ph.D. thesis], A. Mickiewicz, Poznan, Poland, 1985.
  4. A. P. Šostak, “On a fuzzy topological structure,” in Proceedings of the 13th Winter School on Abstract Analysis. Section of Topology, pp. 89–103, Circolo Matematico di Palermo, Palermo, Italy, 1985.
  5. K. Atanassov and S. Stoeva, “Intuitionistic fuzzy sets,” in Proceedings of the Polish Symposium on Interval and Fuzzy Mathematics, pp. 23–26, Poznan, Poland, August 1983.
  6. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. K. T. Atanassov, “New operations defined over the intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 61, no. 2, pp. 137–142, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. K. T. Atanassov, “More on intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 37–45, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. K. T. Atanassov, “Remarks on the intuitionistic fuzzy sets-III,” Fuzzy Sets and Systems, vol. 75, no. 3, pp. 401–402, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. K. Atanassov, Intuitionistic Fuzzy Sets, Physica, New York, NY, USA, 1999.
  11. D. Çoker, “An introduction to intuitionistic fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 88, no. 1, pp. 81–89, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. T. K. Mondal and S. K. Samanta, “On intuitionistic gradation of openness,” Fuzzy Sets and Systems, vol. 131, no. 3, pp. 323–336, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. J. Gutiérrez García and S. E. Rodabaugh, “Order-theoretic, topological, categorical redundancies of interval-valued sets, grey sets, vague sets, interval-valued “intuitionistic” sets, “intuitionistic” fuzzy sets and topologies,” Fuzzy Sets and Systems, vol. 156, no. 3, pp. 445–484, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. R. C. Jain, The role of regularly open sets in general topology [Ph.D. thesis], Meerut University, Institute of Advenced Studied, Meerut-India, 1990.
  15. T. M. Nour, “Slightly semi-continuous functions,” Bulletin of Calcutta Mathematical Society, vol. 87, pp. 187–195, 1995. View at Google Scholar
  16. T. Noiri, “Slightly β-continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 8, pp. 469–478, 2001. View at Publisher · View at Google Scholar
  17. M. Sudha, E. Roja, and M. K. Uma, “Slightly fuzzy ω-continuous mappings,” International Journal of Mathematical Analysis, vol. 5, no. 13–16, pp. 779–787, 2011. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. E. Ekici and M. Caldas, “Slightly γ-continuous functions,” Boletim da Sociedade Paranaense de Matematica, vol. 22, no. 2, pp. 63–74, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. R. N. Bhaumik and S. E. Abbas, “(L, M)-intuitionistic fuzzy topological spaces,” Bulletin of Kerala Mathematics Association, vol. 5, pp. 25–47, 2008. View at Google Scholar
  20. K. Dong, H. Wang, and Y. Liu, “Formation track association algorithm in the presence of sensor bias based on double fuzzy topology,” Applied Mechanics and Materials, vol. 536-537, pp. 329–332, 2014. View at Publisher · View at Google Scholar
  21. P. K. Saha, “Fuzzy digital topology and geometry and their applications to medical imaging,” in Pattern Recognition and Machine Intelligence, vol. 8251, pp. 13–29, Springer, Berlin, Germany, 2013. View at Google Scholar
  22. I. Bloch, “On fuzzy distances and their use in image processing under imprecision,” Pattern Recognition, vol. 32, no. 11, pp. 1873–1895, 1999. View at Publisher · View at Google Scholar · View at Scopus
  23. K. Liu and W. Shi, “Quantitative fuzzy topological relations of spatial objects by induced fuzzy topology,” International Journal of Applied Earth Observation and Geoinformation, vol. 11, no. 1, pp. 38–45, 2009. View at Publisher · View at Google Scholar · View at Scopus
  24. M. Demirci and D. Çoker, “An introduction to intuitionistic fuzzy topological spaces in Šostak's sense,” Busefal, vol. 67, pp. 67–76, 1996. View at Google Scholar
  25. Y. C. Kim and S. E. Abbas, “Several types of fuzzy regular spaces,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 4, pp. 481–500, 2004. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. S. E. Abbas, “Several types of double fuzzy semiclosed sets,” The Journal of Fuzzy Mathematics, vol. 20, pp. 89–102, 2012. View at Google Scholar
  27. F. M. Mohammed, M. S. M. Noorani, and A. Ghareeb, “Slightly double fuzzy continuous functions,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher · View at Google Scholar